# SDR SWAA2023031099862

- Difficulty date: February 6, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N8524Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36970
- Aircraft time: 20,203 hours, 9,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door
- Condition: Corroded
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT ENTRY MOPSILL; UPPER SURFACE STA 946-990; LBL 48-LBL 56.5; WL 208.<[01] UPDATED MEASUREMENT TABLE;[19] REPAIRED AFT ENTRY MOPSILL; UPPER SURFACE STA 946-990; LBL 48-LBL 56.5; WL 208. PER EA 23-153-00453;[20] VERIFIED CORRECTIVE ACTION ITEM 19. ALL REQUIRED ACTION COMPLETED.
